# SDR SWAA2022031002628

- Difficulty date: May 30, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A34267
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BILGE VERTICAL WEB STA 727+8 LBL3-RBL3 HAS CORROSION FORWARD FACE AROUND FASTENERS AT UPPER AND LOWER ENDS / REMOVED AND REPLACED BILGE VERTICAL WEB STA 727+8 IN AFT CARGO BAR I/A/W DWG 146A0061 REV A AND SRM 51-40-02-0G-0 PAR 4+7. FABRICATED ON WO 39556-1600-0003. ORIG 'T' .032' 100% MAT LOSS. FOUND OUT OF LIMITS I/A/W SRM 53-00-53-1A-2 FIG 103 DETAIL D. RESTORED CIC I/AW AMM 51-21-91-620-802. P/N 146A3426-7
